Gaviscon Double Strength Peppermint 24 Tablets

SKU: 9300711062641 Categories: , Tag:

$7.50

or 4 fortnightly payments of $1.88 with Afterpay More info

 

 

Description

General Information

New Gaviscon Double Strength Peppermint Flavour, effective relief for heartburn & indigestion.

Gaviscon Double Strength brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion. Gaviscon quickly soothes the burning sensation and helps keep digestive acid in the stomach where it should be.

Take as required after meals and before going to bed, up to 4 times a day or as directed.

Size: 24 Chewable Tablets

Warnings

Not recommended for children under 12 years.PRECAUTIONS

Products containing mannitol may have a laxative effect or cause diarrhoea.
Foil sealed for your protection. Do not use if blister foil is torn or damaged.ESSENTIAL SAFETY INFORMATION

Keep our of reach of children.

Ingredients

Each tablet contains 500mg sodium alginate, 267mg sodium bicarbonate and 160mg calcium carbonate.Contains: Aspartame.

Directions

Take as required after meals and before going to bed, up to 4 times a day or as directed.
Chew tablets thoroughly before swallowing and follow with water if desired.
If symptoms persist see your doctor.Storage Temperature: Store below 30C in a dry place

 

Additional information

Weight200 g